Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1997, Volume 31, Issue 4, Pages 76–79 (Mi faa496)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

On the Closedness of Some Orbits of Algebraic Groups

V. L. Popov

Moscow State Institute of Electronics and Mathematics (Technical University)

DOI: https://doi.org/10.4213/faa496

Full text: PDF file (397 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1997, 31:4, 286–289

Bibliographic databases:

UDC: 512.743
Received: 06.02.1997

Citation: V. L. Popov, “On the Closedness of Some Orbits of Algebraic Groups”, Funktsional. Anal. i Prilozhen., 31:4 (1997), 76–79; Funct. Anal. Appl., 31:4 (1997), 286–289

Citation in format AMSBIB
\Bibitem{Pop97}
\by V.~L.~Popov
\paper On the Closedness of Some Orbits of Algebraic Groups
\jour Funktsional. Anal. i Prilozhen.
\yr 1997
\vol 31
\issue 4
\pages 76--79
\mathnet{http://mi.mathnet.ru/faa496}
\crossref{https://doi.org/10.4213/faa496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1608920}
\zmath{https://zbmath.org/?q=an:0933.14029}
\transl
\jour Funct. Anal. Appl.
\yr 1997
\vol 31
\issue 4
\pages 286--289
\crossref{https://doi.org/10.1007/BF02466064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000073798900010}


Linking options:
  • http://mi.mathnet.ru/eng/faa496
  • https://doi.org/10.4213/faa496
  • http://mi.mathnet.ru/eng/faa/v31/i4/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Popov, VL, “Tensor product decompositions and open orbits in multiple flag varieties”, Journal of Algebra, 313:1 (2007), 392  crossref  mathscinet  zmath  isi  scopus
    2. Renner, L, “OBSERVABLE ACTIONS OF ALGEBRAIC GROUPS”, Transformation Groups, 14:4 (2009), 985  crossref  mathscinet  zmath  isi  elib  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:363
    Full text:147
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021